# SDR 98ZZZX2514

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N861CA
- Make and model: Beech 1900D
- Aircraft serial: UE164
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Cable
- Part number: 5058002643
- Condition: Failed
- Location: Park Brake
- Part time: 62,746 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARKING BRAKE INOPERATIVE.  CONTROL CABLE FAILURE.  REPLACED PARKING BRAKE CONTROL CABLE.  OPS SATISFACTORY IAW CHAPTER 32.  (X)
